Please use this identifier to cite or link to this item:
Title: American and European options in multi-factor jump-diffusion models, near expiry
Authors: Levendorskii, S
First Published: 1-Oct-2008
Citation: FINANCE AND STOCHASTICS, 2008, 12 (4), pp. 541-560
DOI Link: 10.1007/s00780-008-0070-z
ISSN: 0949-2984
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.